# SDR CA980317017

- Difficulty date: February 19, 1998
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 28,428 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3242 · Brake
- Part: Bolt
- Part number: MS2125006008
- Condition: Missing
- Location: Brake
- Part time: 2,211 cycles
- Component: Brake, 314354
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) INSPECTION OF NR 1 BRAKE ASSY, FOUND THAT 2 OF THE 6 TIE BOLTS WERE MISSING.3 OF THE 4 REMAINING HAD BACKED OFF.BRAKE ASSY. REPLACED.
